# SDR FDEA201310182544

- Difficulty date: October 18, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 43,191 hours, 8,725 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104513
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 635 RBL 8.5 SEAT TRACK FOUND CRACKED.  REPAIRED IAW SRM 53-00-52 FIGURE 201 REPAIR 1 REVISION 53. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 118.
